Item 1 of 6 is selected.
Kroger® Ibuprofen 200 mg Coated Tablets Twin Pk BIG Deal!
1000 ctUPC: 0004126033020
Purchase Options
Located in AISLE 28
Product Details
- Compare to Active Ingredient of Advil® Ibuprofen Tablets®
- Pain Reliever/Fever Reducer (NSAID)
- Our Pharmacists Recommend
- 2 Bottles (500 Coated Tablets Each)
Ratings and Reviews
Pick ‘n Save is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.